# SDR DLL19980548

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1506088106
- Condition: Cracked
- Location: Bs 1083/1103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE N/R CARDS 274 AND 275  FRAME CRACK RT SIDE STA 1083 AND STA 1103 AT WATERLINE 200 AT FLOOR LONGERON ATTACH.  REPAIRED PER EO764076-3.
